

3rd September 2022 Summer Series 7/9

| Time | | Comments |
|--------------------|-------------------------|--|
| | | |
| 08:00-10:00 | Morning Practice | 2 Hour Open Pit Lane Practice *All Fuel to be handed in by 10am* |
| 11:00-12:00 | Morning Practice #2 | 1 Hour Open Pit Lane Practice |
| 12:00-13:00 | Fuel Bay Open Window | Be sure all teams have purged their tanks before filling up. Fuel bay will close at 13:00. |
| 12:30-13:00 | Drivers Briefing | Drivers Briefing at Race Control, all drivers to attend |
| 13:00 -13:30 | Qualifying | All Teams to place kart on the Dummy Grid in order (See below) Clubman – 10 Minutes Pro – 8 Minutes Super – 5 Minutes |
| 13:45 | Race Start (4 Hours) | Race Start (4 Hours) |
| 17:45 | Race End | |
| 18:15 - Onwards | Presentation | Race Presentation will be carried out in the Ryehouse Café area, all drivers to attend. Your team must be represented in the presentation by at least one member of your team. |